# SDR USAA020136

- Difficulty date: March 21, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 31,481 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT CORRODED 1 INCH BY 4 INCH AREA, LBBL 13.80 STATION 787-847.  SPLICED IN NEW SECTION OF FLOOR SUPPORT FROM STATION 785-880 PER SRM 53-30-53 FIG 203.  (M)
